# SDR UALA2011082204491

- Difficulty date: August 20, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,228 hours, 14,839 cycles
- Engine: Pwa PW2037
- System (JASC): 3452 · ATC Transponder System
- Part: Panel
- Part number: 6228974304
- Part serial: 45
- Condition: Faulty
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC XMISSION FROM NR 2 XPNDR IS WEAK, INTERMIT, ETC.(1=L XPNDR, 2=R XPNDR, 3=BOTH XPNDR).   CREW COMMENTS:  ATC FAIL LIGHT ON INTERMITTENTLY.  ATC REPORTS SQUAWK SHOWS 0000 WITH 7226 SELECTED.  REPLACED DUAL ATC PANEL PER AMM.
